MathSciNet Relay Station
MathSciNet bibliographic data
MR2811275 (2012f:11157) 11L40
Güloğlu, Ahmet Muhtar Sums with convolutions of Dirichlet characters to cube-free modulus. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3195–3202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement